On averaging operators for Atanassov's intuitionistic fuzzy sets

Beliakov, G., Bustince, H., Goswami, D.P., Mukherjee, U.K. and Pal, N.R. 2011, On averaging operators for Atanassov's intuitionistic fuzzy sets, Information Sciences, vol. 181, no. 6, pp. 1116-1124.

Attached Files
Name Description MIMEType Size Downloads

Title On averaging operators for Atanassov's intuitionistic fuzzy sets
Author(s) Beliakov, G.
Bustince, H.
Goswami, D.P.
Mukherjee, U.K.
Pal, N.R.
Journal name Information Sciences
Volume number 181
Issue number 6
Start page 1116
End page 1124
Total pages 9
Publisher Elsevier
Place of publication Philadelphia, PA
Publication date 2011
ISSN 0020-0255
1872-6291
Keyword(s) aggregation operators
Atanassov's intuitionistic fuzzy sets
interval-valued fuzzy sets
OWA
triangular norms
Language eng
Field of Research 080108 Neural, Evolutionary and Fuzzy Computation
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2011, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040609

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 59 times in TR Web of Science
Scopus Citation Count Cited 73 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 123 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:50:51 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.